# SDR CA190612013

- Difficulty date: January 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 85740411103
- Condition: Cracked
- Location: Actuator
- Part time: 11,458 hours
- Component: Aileron, Dhav
- Component part number: 85741000001
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A TENDENCY FOR THE LEFT WING TO DROP IN FLIGHT WITH THE AILERON TRIM IN NEUTRAL POSITION. AN INSPECTION TO THE LEFT HAND AILERON REVEALED STRUCTURAL DAMAGES TO THE AILERON ACTUATOR FITTING (SEE ATTACHED IMAGES). THE LEFT AILERON WILL BE REPLACED. (REF DEHAVILLAND ADR (HLLA-19-14430674)
